So these past few days I think the side effects and the 'initial breakout' hit me hard!
One day I was fine, the next day I woke up and washed my face like usual but with cetaphil cleanser and OMG did it sting. My face went bright red for like 3 days and my face was so dry and chapped and flaky, I think using a topical aswell as accutane really caught up on me.
I had to keep applying moisturiser every 20 mins just to stop my skin flaking off! Which I think made it worse because it was on oil free visibly clear moisturiser it wasn't giving me enough moisture, so I purchased some simple moisturiser while I waited for my cetaphil moisturiser to arrive.
I had like 7 new actives overnight the first night my skin went so dry, and they wernt little too. There was about 3 very large ones and the rest was medium.
I now have worse acne than when I started accutane, I just really hope it calms down soon.
Is it unusual to have the initial breakout 3 weeks into the course?
And does this dry skin last for the whole time your on accutane? Because it's a NIGHTMARE!
Il update some pics